I am a 26 year old hodgkin's lymphoma patient that is currently in remission (5months). I am concerned because i have notice the nodes at the back of my neck (right side where everything started in the first place) are enlarged. I had 4 months ABVD and 3 weeks radiation to my chest (mediastinal). AFter all my treatments were complete, i could not feel any nodes anywhere, and my shortness of breath had disappeared. I spoke with my oncologist about now being able to palpate the nodes in my neck. She said taht according to my follow up scans, they have remained the same size as they were post treatment and the gallium scan shows no sign of active disease in them. Aside from this problem, i have been having mild chest pain that sometimes radiate down my left arm, feeling flutters in my chest, and having shortness of breath on exertion. I still have fatigue but i know that is probably related to the treatments i had. I had echocardiograms and chest x-rays done and they all seem fine. What is going on with me? I can't seem to get an answer and i am worried.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.